# SDR R61A201809200974

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 11,220 hours, 7,631 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACK ON RIB 11 OF RT HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MID SPAR UPPER RIVET ROW AT 5TH AND 6TH RIVET FROM FRONT SPAR. REMOVED AND REPLACED RT HORIZONTAL STABILIZER RIB 11, REF SRM 51-40-08.
